# SDR SWIA201126862

- Difficulty date: July 17, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 28,829 hours, 24,183 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC 2 LO PRESS CAUTION.  (FLT 5496)  FOUND EDP2 CASE DRAIN LINE IN AFT EQUIPMENT BAY CHAFED THROUGH.  PERFORMED REPAIR TO HYDRAULIC LINE.
